Alert archive / North Carolina / Flash Flood Watches in 2017
Flash Flood Watch 2, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this flash flood watch at Aug 28, 2017, 3:30 AM EDT for 12 counties in North Carolina. It took effect at Aug 28, 2017, 5:00 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2017, 3:30 AM EDT (07:30 UTC)
- In effect from
- Aug 28, 2017, 5:00 PM EDT
- Expired
- Aug 29, 2017, 1:08 PM EDT
- In force
- 20 hr
- Issued by
- NWS Newport/Morehead City, NC
- Flood severity
- None
Counties Beaufort County, NC, Dare County, NC, Duplin County, NC, Greene County, NC, Hyde County, NC, Jones County, NC, Lenoir County, NC, Martin County, NC, Pamlico County, NC, Pitt County, NC, Tyrrell County, NC, Washington County, NC
The radar
The Morehead City radar (KMHX), 78 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 7.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
389 WGUS62 KMHX 280730 FFAMHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Newport/Morehead City NC 330 AM EDT Mon Aug 28 2017 ...Flash Flood Watch for all but deep inland areas late today through early Tuesday afternoon... .Widespread and at times heavy rain will develop late today and continue through the first part of Tuesday as Potential Tropical Cyclone 10 lifts northeast along the Carolina coast. This heavy rain could lead to flash flooding, especially in low lying and poor drainage areas. NCZ045>047-080-081-092>095-098-103-104-282000- /O.NEW.KMHX.FF.A.0002.170828T2100Z-170829T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Jones- Craven-Pamlico-Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde- Including the cities of Plymouth, Roper, Creswell, Columbia, Gum Neck, Manns Harbor, Stumpy Point, East Lake, Washington, Chocowinity, Belhaven, Bath, Aurora, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Maysville, Pollocksville, Trenton, New Bern, Havelock, Vanceboro, Cove City, Oriental, Bayboro, Arapahoe, Vandemere, Morehead City, Beaufort, Newport, Atlantic Beach, Emerald Isle, Jacksonville, Richlands, Swansboro, North Topsail Beach, Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 330 AM EDT Mon Aug 28 2017 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH TUESDAY AFTERNOON... The National Weather Service in Newport/Morehead City has issued a * Flash Flood Watch for a portion of eastern North Carolina, including the following areas, Beaufort, Carteret, Craven, Jones, Mainland Dare, Mainland Hyde, Onslow, Outer Banks Dare, Outer Banks Hyde, Pamlico, Tyrrell, and Washington. * From late this afternoon through Tuesday afternoon. * Rainfall amounts of 3 to 6 inches expected in the watch area late today through early Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
775 WGUS62 KMHX 281300 FFAMHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Newport/Morehead City NC 900 AM EDT Mon Aug 28 2017 ...Flash Flood Watch for all of Eastern NC through Tuesday... .Widespread and at times heavy rain will develop late today and continue through Tuesday as Potential Tropical Cyclone 10 lifts northeastward through the Carolinas. This heavy rain could lead to flash flooding, especially in low lying and poor drainage areas. Heaviest rain may occur during the morning commute Tuesday. NCZ029-044-079-090-091-282200- /O.EXB.KMHX.FF.A.0002.170828T2100Z-170830T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Martin-Pitt-Greene-Duplin-Lenoir- Including the cities of Williamston, Robersonville, Oak City, Jamesville, Greenville, Bethel, Farmville, Grifton, Grimesland, Snow Hill, Hookerton, Walstonburg, Wallace, Warsaw, Kenansville, Beulaville, Faison, Kinston, La Grange, and Pink Hill 900 AM EDT Mon Aug 28 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH TUESDAY EVENING... The National Weather Service in Newport/Morehead City has expanded the * Flash Flood Watch to include a portion of eastern North Carolina, including the following areas, Duplin, Greene, Lenoir, Martin, and Pitt. * From late this afternoon through Tuesday evening. * Rainfall amounts of 3 to 6 inches expected in the watch area late today through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ NCZ045>047-080-081-092>095-098-103-104-282200- /O.EXT.KMHX.FF.A.0002.170828T2100Z-170830T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Jones- Craven-Pamlico-Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde- Including the cities of Plymouth, Roper, Creswell, Columbia, Gum Neck, Manns Harbor, Stumpy Point, East Lake, Washington, Chocowinity, Belhaven, Bath, Aurora, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Maysville, Pollocksville, Trenton, New Bern, Havelock, Vanceboro, Cove City, Oriental, Bayboro, Arapahoe, Vandemere, Morehead City, Beaufort, Newport, Atlantic Beach, Emerald Isle, Jacksonville, Richlands, Swansboro, North Topsail Beach, Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 900 AM EDT Mon Aug 28 2017 ...FLASH FLOOD WATCH NOW IN EFFECT FROM 5 PM EDT THIS AFTERNOON THROUGH TUESDAY EVENING... The Flash Flood Watch is now in effect for * A portion of eastern North Carolina, including the following areas, Beaufort, Carteret, Craven, Jones, Mainland Dare, Mainland Hyde, Onslow, Outer Banks Dare, Outer Banks Hyde, Pamlico, Tyrrell, and Washington. * From late this afternoon through Tuesday evening. * Rainfall amounts of 3 to 6 inches expected in the watch area late today through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
588 WGUS62 KMHX 281950 FFAMHX Flood Watch National Weather Service Newport/Morehead City NC 350 PM EDT Mon Aug 28 2017 ...Flash Flood Watch for all of Eastern NC through Tuesday... .Widespread and at times heavy rain will develop tonight and continue through Tuesday as Potential Tropical Cyclone 10 lifts northeastward through the Carolinas. This heavy rain could lead to flash flooding, especially in low lying and poor drainage areas. The heaviest rain may occur around the morning commute Tuesday. NCZ029-044>047-079>081-090>095-098-103-104-290900- /O.CON.KMHX.FF.A.0002.170828T2100Z-170830T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-Carteret-Onslow- Outer Banks Dare-Outer Banks Hyde- Including the cities of Williamston, Robersonville, Oak City, Jamesville, Greenville, Bethel, Farmville, Grifton, Grimesland, Plymouth, Roper, Creswell, Columbia, Gum Neck, Manns Harbor, Stumpy Point, East Lake, Snow Hill, Hookerton, Walstonburg, Washington, Chocowinity, Belhaven, Bath, Aurora, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Wallace, Warsaw, Kenansville, Beulaville, Faison, Kinston, La Grange, Pink Hill, Maysville, Pollocksville, Trenton, New Bern, Havelock, Vanceboro, Cove City, Oriental, Bayboro, Arapahoe, Vandemere, Morehead City, Beaufort, Newport, Atlantic Beach, Emerald Isle, Jacksonville, Richlands, Swansboro, North Topsail Beach, Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 350 PM EDT Mon Aug 28 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY TUESDAY EVENING... The Flash Flood Watch continues for * A portion of eastern North Carolina, including the following areas, Beaufort, Carteret, Craven, Duplin, Greene, Jones, Lenoir, Mainland Dare, Mainland Hyde, Martin, Onslow, Outer Banks Dare, Outer Banks Hyde, Pamlico, Pitt, Tyrrell, and Washington. * Tonight through Tuesday. * Rainfall amounts of 4 to 6 inches expected in the watch area tonight through Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
009 WGUS62 KMHX 290834 FFAMHX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Newport/Morehead City NC 434 AM EDT Tue Aug 29 2017 ...Flash Flood Watch continues for coastal areas of Eastern North Carolina today... .Widespread and at times heavy showers will continue across Eastern North Carolina this morning as Potential Tropical Cyclone 10 lifts northeastward across the area. Widespread 1 to 3 inch amounts have already occurred across coastal North carolina as of midnight with additional amounts of 1 to 3 inches possible by early afternoon. Any additional heavy rain could lead to flash flooding, especially in low lying and poor drainage areas. The heaviest rains are expected to occur around this mornings commute. The rain is expected to rapidly taper off this afternoon as drier air begins to filter into region. NCZ029-044-079-090-091-290945- /O.CAN.KMHX.FF.A.0002.000000T0000Z-170830T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Martin-Pitt-Greene-Duplin-Lenoir- Including the cities of Williamston, Robersonville, Oak City, Jamesville, Greenville, Bethel, Farmville, Grifton, Grimesland, Snow Hill, Hookerton, Walstonburg, Wallace, Warsaw, Kenansville, Beulaville, Faison, Kinston, La Grange, and Pink Hill 434 AM EDT Tue Aug 29 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for the inland portions of eastern North Carolina has been cancelled. Rainfall inland, especially in areas west of Highway 17 was light Monday and Monday night. With the heaviest rains today expected along the coast, the threat for flash flooding inland has ended. $$ NCZ045>047-080-081-092>095-098-103-104-292100- /O.EXT.KMHX.FF.A.0002.000000T0000Z-170829T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Jones- Craven-Pamlico-Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde- Including the cities of Plymouth, Roper, Creswell, Columbia, Gum Neck, Manns Harbor, Stumpy Point, East Lake, Washington, Chocowinity, Belhaven, Bath, Aurora, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Maysville, Pollocksville, Trenton, New Bern, Havelock, Vanceboro, Cove City, Oriental, Bayboro, Arapahoe, Vandemere, Morehead City, Beaufort, Newport, Atlantic Beach, Emerald Isle, Jacksonville, Richlands, Swansboro, North Topsail Beach, Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 434 AM EDT Tue Aug 29 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch is now in effect for * A portion of eastern North Carolina, including the following areas, Beaufort, Carteret, Craven, Jones, Mainland Dare, Mainland Hyde, Onslow, Outer Banks Dare, Outer Banks Hyde, Pamlico, Tyrrell, and Washington. * Through this afternoon. * Additional rainfall amounts of 1 to 3 inches are possible through early this afternoon bringing storm totals to 3 to 6 inches across portions of the watch area. * Any additional heavy rain could produce flooding in urban, low lying and poor drainage areas vicinity of the coast through early this afternoon. (optional) potential impacts of flooding PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
774 WGUS62 KMHX 291450 FFAMHX Flood Watch National Weather Service Newport/Morehead City NC 1050 AM EDT Tue Aug 29 2017 ...Flash Flood Watch continues the Outer Banks today... .Showers, heavy at times, will continue across the Outer Banks through this afternoon as Potential Tropical Cyclone 10 lifts northeastward across the area. Widespread 2 to 5 inch amounts have already fallen, with additional amounts of 0.5 to 2 inches possible by early afternoon. Any additional heavy rain could lead to flash flooding, especially in low lying and poor drainage areas. The rain is expected to rapidly taper off this afternoon as drier air begins to filter into region. NCZ045>047-080-081-092>095-098-291600- /O.CAN.KMHX.FF.A.0002.000000T0000Z-170829T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Jones- Craven-Pamlico-Carteret-Onslow- Including the cities of Plymouth, Roper, Creswell, Columbia, Gum Neck, Manns Harbor, Stumpy Point, East Lake, Washington, Chocowinity, Belhaven, Bath, Aurora, Engelhard, Fairfield, Ponzer, Scranton, Swanquarter, Maysville, Pollocksville, Trenton, New Bern, Havelock, Vanceboro, Cove City, Oriental, Bayboro, Arapahoe, Vandemere, Morehead City, Beaufort, Newport, Atlantic Beach, Emerald Isle, Jacksonville, Richlands, Swansboro, and North Topsail Beach 1050 AM EDT Tue Aug 29 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of eastern North Carolina has been cancelled. Rainfall has diminished and will continue to taper off this afternoon. $$ NCZ103-104-292100- /O.CON.KMHX.FF.A.0002.000000T0000Z-170829T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Outer Banks Dare-Outer Banks Hyde- Including the cities of Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 1050 AM EDT Tue Aug 29 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... The Flash Flood Watch continues for * A portion of eastern North Carolina, including the following areas, Outer Banks Dare and Outer Banks Hyde. * Until 5 PM EDT this afternoon * Additional rainfall amounts of 0.5 to 2 inches are possible through early this afternoon bringing storm totals to 3 to 6 inches across the Outer Banks. * Any additional heavy rain could produce flooding in urban, low lying and poor drainage areas vicinity of the coast through early this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
236 WGUS62 KMHX 291708 FFAMHX Flood Watch National Weather Service Newport/Morehead City NC 108 PM EDT Tue Aug 29 2017 NCZ103-104-291815- /O.CAN.KMHX.FF.A.0002.000000T0000Z-170829T2100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Outer Banks Dare-Outer Banks Hyde- Including the cities of Kitty Hawk, Nags Head, Manteo, Rodanthe, Buxton, Hatteras Village, and Ocracoke 108 PM EDT Tue Aug 29 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of eastern North Carolina has been cancelled. The heaviest rainfall will remain offshore, with no additional flooding concerns expected this afternoon. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this flash flood watch went out at Aug 28, 3:22 AM EDT, 8 minutes earlier.
Area forecast discussion, Aug 28, 3:22 AM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
322 AM EDT Mon Aug 28 2017
.SYNOPSIS...
Potential Tropical Cyclone 10 will develop off the Georgia
coast today, and lift northeastward along the Carolina coast
tonight through Tuesday. High pressure will build across
Wednesday and Thursday. A cold front will cross the area Friday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 3 AM Mon...As Potential Tropical Cyclone 10 develops off
the Ga cst today expect moisture to spread inland with shra
increasing from E to W thru the day, with isold tsra poss this
aftn. Cont trends of prev fcst of pops increasing to likely deep
inland and cat along the cst by late today. Heaviest rain be
near central and srn cst where 1/2 to 3/4 of an inch expected by
00z. Clouds...developing rain and mainly NE winds will keep
temps cool with highs upr 70s to around 80. Winds wl remain
breezy espcly near cst.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
As of 3 AM Sun...Widespread and heavy rain likely over the
region As Potential Tropical Cyclone 10 lifts NE toward the
region. Expecting rainfall amounts of 1 to 2 inches NW to 3 to 5
inches or so SE. Based on this have raised a Flash Flood Watch
starting 21z today thru 18Z Tue for all be deep inland areas.
Stronger winds assoc with the potential trop storm will begin to
impact the srn tier late tonight. Appears at least the cst will
be in warm sector ahead of the system with strong low lvl shear
developing...this could lead to a isold tornado threat. Temps
will not drop much with upr 60s to around 70 inland with low to
mid 70s beaches.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
As of 315 AM Monday...Tuesday and Tuesday night...The possible
Tropical Cyclone is now forecast to track over or just off of the
coast of eastern NC Tuesday, then offshore Tuesday night. Main
impacts include 3 to 6 inches of rainfall by Tuesday evening,
coastal wind gusts to 60 mph and around 2 ft of storm surge. Please
see the latest forecasts from the NHC and local statements and
forecasts from WFO MHX for the latest on this developing situation.
Wednesday...Looks like a period of dry weather with slightly below
normal temperatures in the northerly flow in the wake of the now
well offshore low.
Thursday into early next week...Big differences in the models as a
series of fronts move into the region beginning on Thursday. The
remnants of Harvey could eject northeastward towards the eastern US
over the weekend and push a moist front into the area. Overall the
00Z GFS is drier than the ECMWF so will have to broadbrush near
climo (chance) PoPs through the period. Temperatures are expected to
be near normal through the period.
&&
.AVIATION /07Z MONDAY THROUGH FRIDAY/...
Short Term /through Tonight/...
As of 1215 AM Mon...Pred VFR rest of night with some sct MVFR
late. As moisture and precip chcs increase during the day
expect most sites to lower to MVFR conditions and that will cont
tonight. As rain increases overnight some IFR will be poss.
Stronger winds assoc with Potential Tropical Cyclone 10 shld
stay S of region thru this period.
Long Term /Tue through Friday/...
As of 315 AM Monday...Sub VFR conditions and windy Tuesday in
widespread showers/possible thunderstorms, which will be heavy
at times. VFR conditions return Wednesday and will continue
Thursday and Friday outside of scattered showers and
thunderstorms.
&&
.MARINE...
Short Term /through Tonight/...
As of 3 AM Mon...Trop storm watch headlines cont. Potential
Tropical Cyclone 10 off Ga cst forecast to become a Trop Storm
today then lift NE to near the far srn wtrs by late tonight.
Winds today ahead of the system will cont from ENE at 15 to 25
kts with some higher gusts outer wtrs. As the storm approaches
tonight winds will begin to increase with far srn wtrs fcst to
reach Trop Storm force by 12Z Tue. Seas will avg 5 to 8 feet
thru most of the period and may begin to push twrd 10 feet srn
tier late tonight.
Long Term /Tue through Friday/...
As of 315 AM Monday...Dangerous boating conditions are expected
Tuesday into Wednesday due to the affects of low pressure
moving across eastern NC Tuesday and out to sea Tuesday night
into Wednesday. Seas in excess of 10 ft, with sustained winds of
30 kts or greater with higher gusts are possible over the
waters Tuesday and Tuesday night. North winds subside Wednesday
to 10 to 15, but it will take until Wednesday night for seas to
subside below 6 ft. W/SW winds 10-15 kt are expected Thursday
into Friday morning then shifting to N/NE Friday. Seas will be 3
to 5 ft both days.
&&
.HYDROLOGY...
As of 3 AM Mon...Potential Tropical Cyclone 10 will develop off
the Georgia coast today, then move northeastward along the
Carolina coast tonight and Tuesday. Periods of heavy rain are
expected across Eastern NC with amounts ranging from 2 to 4
inches deep inland to 3 to 6 inches cst with locally higher
amounts possible. The heaviest of the rain will fall tonight and
first part of Tue. Based on these expected rains a Flash Flood
Watch has been issued for all but deep inland areas late today
thru through 18z Tuesday.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Watch for NCZ045>047-080-081-092>095-098-103-
104.
Flash Flood Watch from this afternoon through Tuesday
afternoon for NCZ045>047-080-081-092>095-098-103-104.
MARINE...Tropical Storm Watch for AMZ130-131-135>137-150-152-154-156-
158.
&&
SYNOPSIS...RF
NEAR TERM...RF
SHORT TERM...RF
LONG TERM...JME/EH
AVIATION...RF/JME
MARINE...RF/JME
HYDROLOGY...MHXHazardous weather outlook, Aug 27, 5:45 PM EDT, 9 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 545 PM EDT Sun Aug 27 2017 NCZ029-044-079-090-091-282145- Martin-Pitt-Greene-Duplin-Lenoir- 545 PM EDT Sun Aug 27 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ045>047-080-081-092>095-098-103-104-282145- Washington-Tyrrell-Mainland Dare-Beaufort-Mainland Hyde-Jones-Craven- Pamlico-Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde- 545 PM EDT Sun Aug 27 2017 ...TROPICAL STORM WATCH IN EFFECT... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 11:33 AM EDT | Tropical Storm Warning | MHX | Beaufort, Dare, Hyde, Jones, Pamlico, Tyrrell and 1 more | 29 hr |
Nearby
Flash Flood Watches in North Carolina, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.